# SDR CALA2011042700314

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 39,185 hours, 14,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030D717011
- Part serial: 526631631
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP AFT GALLEY AREA.  REMOVED/REPLACED BATTERY PACK AND BATTERY CHARGER AT AFT EXIT DOOR CEILING LT SIDE PER AMM 33-51-06.  OPS CHECK NORMAL.
